Skip to Main Content

Transactions of the American Mathematical Society Series B

Published by the American Mathematical Society since 2014, this gold open access electronic-only journal is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 2330-0000

The 2020 MCQ for Transactions of the American Mathematical Society Series B is 1.73.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Uniform analysis on local fields and applications to orbital integrals
HTML articles powered by AMS MathViewer

by Raf Cluckers, Julia Gordon and Immanuel Halupczok HTML | PDF
Trans. Amer. Math. Soc. Ser. B 5 (2018), 125-166


We study upper bounds, approximations, and limits for functions of motivic exponential class uniformly in non-Archimedean local fields whose characteristic is $0$ or sufficiently large. Our results together form a flexible framework for doing analysis over local fields in a field-independent way. As corollaries, we obtain many new transfer principles, for example, for local constancy, continuity, and existence of various kinds of limits. Moreover, we show that the Fourier transform of an $L^2$-function of motivic exponential class is again of motivic exponential class. As an application in representation theory, we prove uniform bounds for the Fourier transforms of orbital integrals on connected reductive $p$-adic groups.
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society, Series B with MSC (2010): 14E18, 22E50, 40J99
  • Retrieve articles in all journals with MSC (2010): 14E18, 22E50, 40J99
Additional Information
  • Raf Cluckers
  • Affiliation: Université de Lille, Laboratoire Painlevé, CNRS - UMR 8524, Cité Scientifique, 59655 Villeneuve d’Ascq Cedex, France —and— Department of Mathematics, KU Leuven, Celestijnenlaan 200B, B-3001 Leuven, Belgium
  • Email:
  • Julia Gordon
  • Affiliation: Department of Mathematics, University of British Columbia, Vancouver, British Columbia V6T 1Z2, Canada
  • Email:
  • Immanuel Halupczok
  • Affiliation: Mathematisches Institut, HHU Düsseldorf, Universitätsstrasse 1, 40225 Düsseldorf, Germany
  • Email:
  • Received by editor(s): September 11, 2017
  • Received by editor(s) in revised form: March 12, 2018
  • Published electronically: October 2, 2018
  • Additional Notes: The first author was supported by the European Research Council under the European Community’s Seventh Framework Programme (FP7/2007-2013) with ERC Grant Agreement no. 615722 MOTMELSUM, by the Labex CEMPI (ANR-11-LABX-0007-01), and would like to thank both the Forschungsinstitut für Mathematik (FIM) at ETH Zürich and the IHÉS for the hospitality during part of the writing of this paper.
    The second author was supported by NSERC
    The third author was partially supported by the SFB 878 of the Deutsche Forschungsgemeinschaft. Part of the work was done while he was affiliated with the University of Leeds.
  • © Copyright 2018 by the authors under Creative Commons Attribution 3.0 License (CC BY 3.0)
  • Journal: Trans. Amer. Math. Soc. Ser. B 5 (2018), 125-166
  • MSC (2010): Primary 14E18; Secondary 22E50, 40J99
  • DOI:
  • MathSciNet review: 3859937